# SDR 2006UALA01957

- Difficulty date: October 11, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 19,237 hours, 8,065 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1L ENTRY DOOR SLIDE PACK FWD LOWER SUPPORT BRACKET BROKEN.   REPLACED SLIDE ASSEMBLY.
